Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Some relations between zeros and universality of the Riemann zeta-function


Author: R. Macaitienė
Original publication: Algebra i Analiz, tom 31 (2019), nomer 1.
Journal: St. Petersburg Math. J. 31 (2020), 53-58
MSC (2010): Primary 11M06; Secondary 11M26, 41A30
DOI: https://doi.org/10.1090/spmj/1583
Published electronically: December 3, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the paper, some remarks are given on the density of shifts of the Riemann zeta-function $ \zeta (s+i\gamma _k)$, which approximate a wide class of analytic functions. Here the $ \gamma _k$ denote the imaginary parts of nontrivial zeros of $ \zeta (s)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 11M06, 11M26, 41A30

Retrieve articles in all journals with MSC (2010): 11M06, 11M26, 41A30


Additional Information

R. Macaitienė
Affiliation: Institute for Regional Development, Šiauliai University, P. Višinskio str. 25, LT-76351 Šiauliai, Lithuania; Faculty of Business and Technologies, Šiauliai State College, Aušros av. 40, LT-76241 Šiauliai, Lithuania
Email: renata.macaitiene@su.lt, r.macaitiene@svako.lt

DOI: https://doi.org/10.1090/spmj/1583
Keywords: Riemann zeta-function, discrete universality, nontrivial zeros
Received by editor(s): June 25, 2018
Published electronically: December 3, 2019
Article copyright: © Copyright 2019 American Mathematical Society